# SDR AUS20030291

- Difficulty date: February 12, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 50,971 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT CARGO FLOORBEAM ANGLE CONTAINED LEVEL 2 CORROSION IN AREALOCATED AT BS 1166 ABOVE STRINGER 27L BETWEEN BL16L AND BL23L. FOUND DURING INSPECTION IAW CPCP C53-113-01.
